# SDR DALA1012590981

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 51,202 hours, 38,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS JUST AFT OF THE CABIN DOOR WERE FOUND TO BE INOPERATIVE.  MX FOUND THE CONNECTOR BAD ON THE LIGHT AND REPLACED IT. SYS OPS WAS NORMAL THEREAFTER. (DLM88101443)
